# SDR 2017FA0000598

- Difficulty date: April 27, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Aircraft: J8MOS
- Make and model: Gulstm 500B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AND SHUTTING THE ENGINES DOWN, NOTICED HYDRAULIC FLUID DRIPPING FROM THE LT NACELLE.  FURTHER INVESTIGATION SHOWED EVIDENCE OF A LEAK.  THE FLIGHT WAS UNEVENTFUL AND THE HYDRAULIC PRESSURE WAS NORMAL AFTER THE MLG WAS LOWERED.  SUGGESTING THE LEAK OCCURRED SOMETIME BETWEEN LOWERING THE MLG AND PARKING THE ACFT.  HYDRAULIC SYSTEM SHUTOFF VALVES CLOSED AND HYDRAULIC SYS INVESTIGATED.  HYDRAULIC FLUID SEEN COMING FROM HYDRAULIC PUMP PRESSURE LINE, LINE WAS REMOVED AND UPON FURTHER INVESTIGATION, LINE FOUND DEFECTIVE.  HYDRAULIC PRESSURE LINE WAS REPLACED WITH SERVICEABLE, AND SECURED TO HYDRAULIC PUMP FITTED TO ENGINE.   HYDRAULIC SYS WAS TOPPED UP AND ENGINE GROUND RAN.
